# SDR DALA2021011200179

- Difficulty date: January 11, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 34,563 hours, 12,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT AT LT SIDE, FS 847 AND STGR 22L.  MAINTENANCE REPAIRED DAMAGER, PER B737 SRM 53-00-01-2R REPAIR 36.
